Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Yaz for several months now and have never missed any of the pills. Two days before my period, my boyfriend and I had sex. We used a condom with spermicide. It slipped off and stayed inside of me completely. I took 2 extra Yaz pills right after and we bought Plan B 12 hours later, the first of which I took as soon as we left the store. My period is late and my stomach feels "funny". (According to my neighbor though, there is a bug going around.) Are my late period and the weird cramping related to taking the 2 extra Yaz pills and Plan B?

Loading...

im in a similar sittuation,, on yaz, condom slipped off, except its only midway through my cycle and i think that swhen i would have been ovulating... plus i was on an antibiotic! did everything work out for you?
Reply

Loading...

YOU DO NOT OVULATE WHEN YOU ARE ON THE PILL.

You are on an antibiotic though, so that does reduce the effectiveness of the pill.

I wonder why women keep thinking that they ovulate while on the pill.
Reply

Loading...

Im aware you dont ovulate while on the pill, but, the antibiotic makes it so that the pill isnt distributed correctly or absorbed the way it should be and to me, that makes me think, the process would possibly start, but maybe not, im not an expert, thanks that eases my mind a little
Reply

Loading...

I am also on same boat.I never used to take any pills but this time had unprotected sex 4 days before my period and immediately took Plan B.And now my periods are late??Am I pregnant ??
Reply

Loading...

You are not pregnant in 4 days, pregnancy is a weeks long process.

4 days before a period is a least likely time to become pregnant.

Plan B causes a delay in your period, and can even cause a missed period.

You could have been pregnant from sex earlier in the month.
Reply

Loading...

your periods are late/screwed up because you're going crazy with hormones. if you take your pill correctly, you are protected at 99%, but if you start messing with hormones, you are going to mess with your cycle.

the "funny feeling" in your stomach is probably nausea from taking all the hormones.
Reply

Loading...

I had sex 2 days before i was supposed to get my period. The condom slipped off and was actually stuck inside of me. That same night I went and took Plan B correctly. My period came a day late, and lasted for 6 days. Now I am spotting, and have random pains in my stomach, I feel like I am more tired than normal, I do have some nausea too...I am taking YAZ though, and have not missed any pills. You think Im ok??? :'(
Reply

Loading...

I would say that you are okay. Plan B does throw off your menstrual cycle so that's to be expected but otherwise it sounds like you are doing fine. If you continue to experience symptoms after a few days I'd say it would be a good idea to see a doctor but other than that, I think you should be fine. Keep us posted on whatever happens!
Reply

Loading...

I started taking YAZ 2 days after my period stopped, I continued the pill but missed one on the 4th day and took it around 12-24 hours later (which made me take 2 on the same day) I had Unprotected sex during my "scheduled" ovulation but I would like to know if I had taken enough dosage to stop my ovulation during this cycle. Is it necessary I take Plan-B? Is it harmfull? thanks in advance.
Reply

Loading...